# SDR SWAA2025052374337

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8922Q
- Make and model: Boeing 737-8
- Aircraft serial: 42594
- Aircraft time: 2,472 hours, 1,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE AFT GALLEY FLASH LIGHT INOP. <[01] R/R`D BATTERY PER MM 25-64-00.
